BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Differential inclusions for differential forms

Participants in the publication
S. BandYOPADHYAY (Author)
A. C. BARROSO (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
B. DACOROGNA (Author)
JOSÉ MATIAS (Author)

Scope
International

Refereeing
Yes

Date of Publication
2007

Where published
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS

Publication Identifiers
ISSN - 0944-2669

Volume
28

Starting page
449
Last page
469

Document Identifiers
DOI - https://doi.org/10.1007/s00526-006-0049-6


Export

APA
S. BandYOPADHYAY, A. C. BARROSO, B. DACOROGNA, JOSÉ MATIAS, (2007). Differential inclusions for differential forms. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 28, 449-469. ISSN 0944-2669. eISSN .

IEEE
S. BandYOPADHYAY, A. C. BARROSO, B. DACOROGNA, JOSÉ MATIAS, "Differential inclusions for differential forms" in CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 28, pp. 449-469, 2007. 10.1007/s00526-006-0049-6

BIBTEX
@article{21836, author = {S. BandYOPADHYAY and A. C. BARROSO and B. DACOROGNA and JOSÉ MATIAS}, title = {Differential inclusions for differential forms}, journal = {CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS}, year = 2007, pages = {449-469}, volume = 28 }